# SDR SWAA2025033120143

- Difficulty date: March 15, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 7,550 hours, 3,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE AFT SERVICE DOOR; THE EXIT LIGHT BELOW THE EXIT SIGN HAS AN INOP BULBS<[01] FOUND THE M1672 POWER SUPPLY AND BATTERY TO BE AT FAULT; REMOVED AND REPLACED THE M1672 EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW AMM 33-51-06; OPS CHECK GOOD;[02] VERIFIED C/A #1.
